Browse Title Index

Issue Title
Vol 34, No 4 (2020) Ordinal Compactness Abstract
Paolo Lipparini
Vol 37, No 18 (2023) Orlicz mixed projection body Abstract
Chang-Jian Zhao
Vol 37, No 8 (2023) Orlicz-Lacunary bicomplex sequence spaces of difference operators Abstract
Ayhan Esi, Kuldip Raj, Charu Sarma
Vol 38, No 4 (2024) Orthogonal $F$-weak Contraction Mapping in Orthogonal Metric Space, Fixed Points and Applications Abstract
Deepak Kumar, Astha Malhotra
Vol 31, No 16 (2017) Orthogonal Gabor Systems on Local Fields Abstract   PDF
Firdous A Shah, Owais A Ahmad, Neyaz A Sheikh
Vol 31, No 8 (2017) Orthogonal Polynomials Associated with an Inverse Spectral Transform. The Cubic Case Abstract   PDF
Mabrouk Sghaier, Lamaa Khaled
Vol 32, No 20 (2018): ACTA17 Orthogonality of Quasi-Orthogonal Polynomials Abstract   PDF
Cleonice Bracciali, Francisco Marcellan, Serhan Varma
Vol 28, No 6 (2014) Oscillation Behavior Of Third-Order Nonlinear Neutral Dynamic Equations On Time Scales With Distributed Deviating Arguments Abstract   PDF
M. Tamer Şenel, Nadide Utku
Vol 28, No 7 (2014) Oscillation Behavior Of Third-Order Quasilinear Neutral Delay Dynamic Equations On Time Scales Abstract   PDF
M. Tamer Şenel, Nadide Utku
Vol 37, No 22 (2023) Oscillation criteria for second-order delay dynamic equations with a sub-linear neutral term on time scales Abstract
Ahmed Mohamed Hassan, Samy Affan
Julio G. Dix, Nurten KILIÇ, Özkan Öcalan
Vol 35, No 6 (2021) Oscillation of Three-Dimensional Time Scale Systems with Fixed Point Theorems Abstract
Ozkan Ozturk, Raegan Higgins, Georgia Kittou
Vol 31, No 15 (2017) Oscillation Results for Second Order Matrix Differential Equations with Damping Abstract   PDF
Yasemin Basci, Aydin Tiryaki
Vol 32, No 1 (2018) Oscillations in Difference Equations with Several Arguments Using an Iterative Method Abstract   PDF
George E Chatzarakis, Irena Jadlovska
Vol 34, No 8 (2020) Oscillations of deviating difference equations with continuous time and variable coefficients Abstract
George E. Chatzarakis, Hajnalka Péics, Andrea Rožnjik
Vol 33, No 10 (2019) Oscillatory and asymptotic behavior of solutions for second-order mixed nonlinear integro-dynamic equations with maxima on time scales Abstract
Hassan A. Agwa, Mokhtar A. Abdel Naby, Heba M. Arafa
Vol 34, No 12 (2020) Oscillatory Behavior of Advanced Difference Equations with General Arguments Abstract
ozkan ocalan
Vol 32, No 7 (2018) Oscillatory Behaviour of Higher-Order Nonlinear Neutral Delay Dynamic Equations on Time Scales Abstract   PDF
Mohamed M Elsheikh, Mustafa H Abdalla, Ahmed Mohamed Hassan
Vol 34, No 5 (2020) Otopy classification of gradient compact perturbations of identity in Hilbert space Abstract
Piotr Bartlomiejczyk, Piotr Nowak-Przygodzki
Vol 29, No 10 (2015): The 13th Serbian Mathematical Congress Overview and comparative analysis of the properties of the Hodge-de Rham and Tachibana operators Abstract   PDF
Sergey Stepanov
Vol 32, No 2 (2018) (p, q)-Bivariate-Bernstein-Chlodowsky Operators Abstract   PDF
Nadeem Rao, Abdul Wafi
Vol 33, No 6 (2019) Packing 1-Plane Hamiltonian Cycles in Complete Geometric Graphs Abstract
Hazim Michman Trao, Niran Abbas Ali, Gek L. Chia, Adem Kilicman
Vol 34, No 10 (2020) Packing chromatic numbers of finite super subdivisions of graphs Abstract
Rachid Lemdani, Moncef Abbas, Jasmina Ferme
Vol 34, No 6 (2020) Painleve sigma-equations S1, S2, S4 and their value distribution Abstract
Ewa Ciechanowicz
Vol 29, No 10 (2015): The 13th Serbian Mathematical Congress Pair of associated Schouten-van Kampen connections adapted to an almost contact B-metric structure Abstract   PDF   PDF
Mancho Manev
Vol 36, No 4 (2022) Palindromic p-adic continued fractions Abstract
Basma Ammous
Vol 34, No 4 (2020) Parabolic local Campanato estimates for commutators of parabolic fractional maximal and integral operators with rough kernel Abstract
Ferit Gürbüz
Vol 32, No 20 (2018): ACTA17 Parabolic-Hyperbolic Transmission Problem in Disjoint Domains Abstract   PDF
Zorica Dušan Milovanović Jeknić
Vol 31, No 3 (2017) Parallel Implementation of Augmented Lagrangian Method within L-‎S‎haped Method for Stochastic Linear Programs Abstract   PDF
Malihe Behboodi-Kahoo, Saeed Ketabchi
Vol 36, No 5 (2022) Parametric generalization of the modified Bernstein operators Abstract
Melek Sofyalioglu, Kadir Kanat, Bayram Cekim
Vol 29, No 6 (2015) Paranormal operators and some operator equations Abstract   PDF
Il Ju An, Eungil Ko
Vol 32, No 8 (2018) Paratopological polygroups versus topological polygroups Abstract
Javad Jamalzadeh
Vol 31, No 12 (2017) Partial Domination - the Isolation Number of a Graph Abstract   PDF
Yair Caro, Adriana Hansberg
Vol 28, No 1 (2014) Partial Group (co)actions of Hopf Group Coalgebras Abstract   PDF
Quan-guo Chen, Ding-guo Wang
Vol 35, No 6 (2021) Partial isometry and strongly EP elements Abstract
Zhichao Chen, Jiayi Cai, Junchao Wei
Zoran D Mitrovic
Vol 32, No 13 (2018) Partial soft separation axioms and soft compact spaces Abstract   PDF
Tareq Al-shami
Vol 32, No 5 (2018): Proceedings of the Third International Conference on Fuzzy Systems and Data Mining - FSDM2017 Path Planning Based on Q – learning and Three-segment Method for Aircraft Fuel Tank Inspection Robot Abstract   PDF
Guochen Niu, Xu Kailu
Vol 30, No 3 (2016): International Conference on Recent Advances in Pure and Applied Mathematics 2015 Path-Set Induced Closure Operators on Graphs Abstract   PDF
Josef Slapal
Vol 38, No 7 (2024) P-canonical forms and Drazin inverses of matrices Abstract
Mohammed Mouçouf
Vol 37, No 25 (2023): The 21st Geometric Seminar Pell and Pell-Lucas Hybrid Quaternions Abstract
Ferhat Kürüz, Ali Dağdeviren
Vol 33, No 19 (2019) Perception of BCC-algebras under the Bishop’s principled-philosophical orientation: BCC-algebra with apartness. Abstract
Daniel A. Romano
Vol 36, No 3 (2022) Perfect fluid spacetimes and gradient solitons Abstract
Uday Chand De, Carlo Alberto Mantica, Young Jin Suh
Vol 37, No 11 (2023) Perfect fluid spacetimes obeying certain restrictions on the energy-momentum tensor Abstract
Krishnendu De, Uday Chand De
Vol 30, No 8 (2016) Periodic and Fixed Point Using Weaker Meir-Keeler Function in Complete Generalized Metric Spaces Abstract   PDF
Hemant Kumar Nashine, Hossein Lakzian
Vol 37, No 1 (2023) Periodic nonuniform sinc-Gauss sampling Abstract
Rashad M. Asharabi
Vol 30, No 13 (2016) Periodic Orbits of Nonlinear First-Order General Periodic Boundary Value Problem Abstract   PDF
Feng Wang, Fang Zhang, Hailong Zhu, Shengjun Li
Vol 31, No 7 (2017) Periodic Points of Rational Inequality in a Complex Valued Metric Space Abstract   PDF
Penumarthy Parvateesam Murthy, Brian Fisher, Rashmi Kewat
Vol 34, No 4 (2020) Periodic solution and stationary distribution for stochastic predator-prey model with modified Leslie-Gower and Holling type II schemes Abstract
Qixing Han, Liang Chen, Daqing Jiang
Vol 32, No 4 (2018) Periodic Solution of a Stochastic Non-Autonomous Lotka-Volterra Cooperative System with Impulsive Perturbations Abstract   PDF
Chuan Lv, Daqing Jiang, Ruihua Wu
Vol 33, No 8 (2019) Periodic solution of the DS-I-A epidemic model with stochastic perturbations Abstract
Songnan Liu, Xiaojie Xu
Vol 35, No 7 (2021) Periodic wave solutions of non-Newtonian filtration equations with nonlinear sources and singularities Abstract
Weijun Xie, Fanchao Kong, Juan J. Nieto
Vol 33, No 19 (2019) Permanence and asymptotic behaviors of stochastic competitive Lotka-Volterra system with Markov switching and L\'{e}vy noise Abstract
Sheng Wang, Guixin Hu, Linshan Wang
Vol 30, No 8 (2016) Permutability degrees of finite groups Abstract   PDF
Francesco G. Russo, Daniele Ettore Otera
Vol 34, No 14 (2020) Permutations that preserved asymptotically null sets and statistical convergence Abstract
Jeff Connor
Vol 29, No 6 (2015) Persistence and Extinction of a Stochastic Cooperative Model in a Polluted Environment with Pulse Toxicant Input Abstract   PDF
Meng Liu, Chuanzhi Bai
Vol 35, No 3 (2021) Persistence and extinction thresholds for deterministic and stochastic SEIPHAR model Abstract
Bojana Jovanović, Jasmina Đorđević, Jelena Manojlović, Nenad Šuvak
Vol 31, No 16 (2017) Perturbation Bound for the Generalized Drazin Inverse of an Operator in Banach Space Abstract   PDF
Xiaoji Liu, Yonghui Qin
Vol 32, No 19 (2018) Perturbation bounds for the metric projection of a point onto a linear manifold in reflexive strictly convex Banach spaces Abstract
Jianbing Cao
Adolf Mirotin
Cun Wang, Qinggang Bu
Vol 35, No 7 (2021) Perturbation results in the Fredholm theory and M-essential spectra of some matrix operators Abstract
Boulbeba Boulbeba Abdelmoumen, Maher Mnif, Sadok Chakroun
Vol 33, No 16 (2019) Perturbation Theory for Core and Core-EP Inverses of Tensor via Einstein Product Abstract   Remote
Haifeng Ma, Hongmei Du, Bingxue Wang
Boulbeba Boulbeba Abdelmoumen, Sonia Yengui
Vol 34, No 5 (2020) $PGL_2(q)$ cannot be determined by its $cs$ Abstract
Neda Ahanjideh
Vol 32, No 14 (2018) Phillips operators preserving arbitrary exponential functions, $e^{at}$, $e^{bt}$ Abstract
Vijay Gupta, Antonio-Jesus Lopez-Moreno
vildan ozturk, duran turkoglu
Vol 34, No 13 (2020) P-Hirano inverses in rings Abstract
Marjan Sheibani Abdolyousefi
Vol 30, No 6 (2016) Pick's Theorems for Dissipative Operators Abstract   PDF
Hari M. Srivastava, A. K. Mishra
Vol 35, No 2 (2021) Planar harmonic mappings in a family of functions convex in one direction Abstract
Sudhananda Maharana, Swadesh Kumar Sahoo
Vol 30, No 2 (2016) Planar Torsion Graph of Modules Abstract   PDF
Parastoo Malakooti Rad
Vol 31, No 9 (2017) Planarity and Outerplanarity Indexes of the Unit, Unitary and Total Graphs Abstract   PDF
Zahra Barati
Vol 37, No 21 (2023) Point wise bi-slant Submanifold of a Kenmotsu manifold Abstract
Arifa Naz, Viqar Azam Khan
Lubica Hola
Vol 36, No 17 (2022) Pointwise and Uniform Approximation Properties of $\sigma$-Stancu-Schurer operators Abstract
Md. Nasiruzzaman, Nadeem Rao, Abdullah Alotaibi, S. A. Mohiuddine
Vol 32, No 10 (2018) Pointwise planar horizontal sections along Riemannian submersions Abstract
Serife Nur Bozdag, Bayram Sahin
Vol 31, No 18 (2017) Pointwise Pseudo-slant Submanifolds of a Kenmotsu Manifold Abstract   PDF
Viqar Azam Khan, Mohammad Shuaib
Vol 37, No 1 (2023) Pointwise quasi hemi-slant submanifolds Abstract
Selahattin Beyendi, Mehmet Akif Akyol, Mica Stankovic
Vol 37, No 13 (2023) Pointwise semi-slant Riemannian {\bf PSSR} maps from almost Hermitian manifolds Abstract
Yılmaz Gündüzalp, Mehmet Akif Akyol
Vol 32, No 12 (2018) Pointwise slant submanifolds and their warped products in Sasakian manifolds Abstract
Siraj Uddin, Ali H. Alkhaldi
Vol 37, No 22 (2023) Pointwise summability of Fourier{Laguerre series of integrable functions Abstract
Maciej Kubiak, Włodzimierz Łenski, Bogdan Szal
Vol 31, No 9 (2017) Pointwise Topological Convergence and Topological Graph Convergence of Set-Valued Maps Abstract   PDF
Lubica Hola, Grazyna Kwiecinska
Vol 34, No 5 (2020) Pointwise well-posedness and scalarization of optimization problems for locally convex cone-valued functions Abstract
Ali Azizi, Mohammad Reza Motallebi
Vol 34, No 3 (2020) Polar decomposition and characterization of binormal operators Abstract
Mehdi Mohammadzadeh Karizaki
Vol 30, No 2 (2016) Polaroid and k-quasi-∗-paranormal Operators Abstract   PDF
Fei Zuo, Junli Shen
Vol 34, No 14 (2020) Polynomial helices in the n-dimensional semi-Euclidean space with index two Abstract
Hasan Altınbaş, Bülent Altunkaya, Levent KULA
Vol 31, No 5 (2017) Polynomial in a Saphar Linear Relation in a Banach Space Abstract   PDF
Teresa Alvarez Seco
Vol 31, No 18 (2017) Polynomial Inequalities in Regions with Corners in the Weighted Lebesgue Spaces Abstract   PDF
Fahreddin G. Abdullayev
Vol 33, No 15 (2019) Polynomial interpolation on the unit sphere and some properties of its integral means Abstract
Van Manh Phung, Van Khiem Nguyen
Vol 29, No 9 (2015) Polynomially Riesz perturbations II Abstract   PDF
Snezana C Zivkovic-Zlatanovic, Robin E Harte
Vol 29, No 9 (2015) Polynomials of unitary Cayley graphs Abstract   PDF
Milan Bašić, Aleksandar Ilic
Vol 32, No 3 (2018): The Third International Conference on Analysis and Applied Mathematics - ICAAM 2016 Portfolio Optimization By Using MeanSharp-βVaR and Multi Objective MeanSharp-βVaR Models Abstract   PDF
Shokoofeh Banihashemi, Sarah Navidi
Vol 29, No 9 (2015) Positive decreasing solutions of second order quasilinear ordinary differential equations in the framework of regular variation Abstract   PDF
Jelena Milosevic, Jelena V. Manojlovic
Vol 37, No 5 (2023) Positive fuzzy quasi-orders on semigroups Abstract
Miroslav Ćirić, Jelena Ignjatović, Žarko Popović, Aleksandar Stamenković
Vol 33, No 12 (2019) Positive periodic solution for second-order neutral differential equation with variable delay Abstract
Zhibo Cheng, Feifan Li, shaowen Yao
Vol 36, No 10 (2022) Positive periodic solutions of delay differential system at resonance Abstract
Bouteraa Noureddine
Vol 36, No 11 (2022) Positive semidefinite solution to matrix completion problem and matrix approximation problem Abstract
Xifu Liu
Vol 29, No 8 (2015) Positive solution to a generalized Lyapunov equation via a coupled fixed point theorem in a metric space endowed with a partial order Abstract   PDF
Maher Berzig, Bessem Samet
Vol 36, No 19 (2022) Positive Solutions for a Class of Nonlinear p-Laplacian Hadamard Fractional Differential Systems With Coupled Nonlocal Riemann-Stieltjes integral Boundary Conditions Abstract
Wengui Yang
Vol 31, No 6 (2017) Positive Solutions for a Fractional p-Laplacian Boundary Value Problem Abstract   PDF
Jiafa Xu, Donal O'Regan
3201 - 3300 of 4580 Items << < 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 > >>